Journal of Symbolic Logic

Another Intuitionistic Completeness Proof

H. de Swart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 3 (1976), 644-662.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739830

Mathematical Reviews number (MathSciNet)
MR485329

Zentralblatt MATH identifier
0342.02013

JSTOR
links.jstor.org

Citation

de Swart, H. Another Intuitionistic Completeness Proof. J. Symbolic Logic 41 (1976), no. 3, 644--662. https://projecteuclid.org/euclid.jsl/1183739830


Export citation